Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 182158, 9 pages
http://dx.doi.org/10.1155/2013/182158
Research Article

Uniformly Asymptotic Stability of Positive Almost Periodic Solutions for a Discrete Competitive System

Department of Mathematics, Hubei University for Nationalities, Enshi, Hubei 445000, China

Received 11 February 2013; Accepted 26 April 2013

Academic Editor: Yansheng Liu

Copyright © 2013 Qinglong Wang and Zhijun Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. W. Qin, Z. Liu, and Y. Chen, “Permanence and global stability of positive periodic solutions of a discrete competitive system,” Discrete Dynamics in Nature and Society, vol. 2009, Article ID 830537, 13 pages, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. J. Xu, Z. Teng, and H. Jiang, “Permanence and global attractivity for discrete nonautonomous two-species Lotka-Volterra competitive system with delays and feedback controls,” Periodica Mathematica Hungarica, vol. 63, no. 1, pp. 19–45, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  3. W. Qin and Z. Liu, “Permanence and positive periodic solutions of a discrete delay competitive system,” Discrete Dynamics in Nature and Society, vol. 2010, Article ID 381750, 22 pages, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. X. Liao, Z. Ouyang, and S. Zhou, “Permanence of species in nonautonomous discrete Lotka-Volterra competitive system with delays and feedback controls,” Journal of Computational and Applied Mathematics, vol. 211, no. 1, pp. 1–10, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. H. Zhou, D. Huang, W. Wang, and J. Xu, “Some new difference inequalities and an application to discrete-time control systems,” Journal of Applied Mathematics, vol. 2012, Article ID 214609, 14 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  6. K. Mukdasai, “Robust exponential stability for LPD discrete-time system with interval time-varying delay,” Journal of Applied Mathematics, vol. 2012, Article ID 237430, 13 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. R. P. Agarwal, Difference Equations and Inequalities: Theory, Methods, and Application, Marcel Dekker, New York, NY, USA, 2000. View at MathSciNet
  8. H. I. Freedman, Deterministic Mathematical Models in Population Ecology, Marcel Dekker, New York, NY, USA, 1980. View at MathSciNet
  9. J. D. Murray, Mathematical Biology, vol. 19, Springer, Berlin, Germany, 1989. View at MathSciNet
  10. C. Niu and X. Chen, “Almost periodic sequence solutions of a discrete Lotka-Volterra competitive system with feedback control,” Nonlinear Analysis: Real World Applications, vol. 10, no. 5, pp. 3152–3161, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. K. Gopalsamy and S. Mohamad, “Canonical solutions and almost periodicity in a discrete logistic equation,” Applied Mathematics and Computation, vol. 113, no. 2-3, pp. 305–323, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. Z. Huang, X. Wang, and F. Gao, “The existence and global attractivity of almost periodic sequence solution of discrete-time neural networks,” Physics Letters A, vol. 350, no. 3-4, pp. 182–191, 2006. View at Publisher · View at Google Scholar · View at Scopus
  13. D. Cheban and C. Mammana, “Invariant manifolds, global attractors and almost periodic solutions of nonautonomous difference equations,” Nonlinear Analysis: Theory, Methods and Applications, vol. 56, no. 4, pp. 465–484, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. S. Zhang, “Existence of almost periodic solutions for difference systems,” Annals of Differential Equations, vol. 16, no. 2, pp. 184–206, 2000. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet